Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 178, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 4, 2024, 6:37 AM CST for 4 counties in Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 6:37 AM CST (12:37 UTC)
- Expired
- Nov 4, 2024, 7:00 AM CST
- In force
- 23 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Garfield County, OK, Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
201
WFUS54 KOUN 041237
TOROUN
OKC047-083-103-119-041300-
/O.NEW.KOUN.TO.W.0178.241104T1237Z-241104T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
637 AM CST Mon Nov 4 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Noble County in northern Oklahoma...
Northwestern Logan County in central Oklahoma...
West central Payne County in central Oklahoma...
Southeastern Garfield County in northern Oklahoma...
* Until 700 AM CST.
* At 637 AM CST, a severe thunderstorm capable of producing a tornado
was located over Cimarron City, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Crescent, Cedar Valley, Mulhall, Cimarron City, Orlando, Lake Carl
Blackwell, and Lucien.
This includes Interstate 35 between mile markers 166 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3583 9759 3590 9767 3628 9745 3610 9716
TIME...MOT...LOC 1237Z 219DEG 35KT 3590 9760
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JT2 follow-up statements
013
WWUS54 KOUN 041245
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
645 AM CST Mon Nov 4 2024
OKC047-041255-
/O.CAN.KOUN.TO.W.0178.000000T0000Z-241104T1300Z/
Garfield OK-
645 AM CST Mon Nov 4 2024
...THE TORNADO WARNING FOR SOUTHEASTERN GARFIELD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3610 9716 3589 9750 3593 9757 3599 9758
3616 9748 3617 9746 3619 9746 3626 9742
TIME...MOT...LOC 1245Z 228DEG 36KT 3594 9752
$$
OKC083-103-119-041300-
/O.CON.KOUN.TO.W.0178.000000T0000Z-241104T1300Z/
Noble OK-Logan OK-Payne OK-
645 AM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
SOUTHWESTERN NOBLE...NORTHWESTERN LOGAN AND WEST CENTRAL PAYNE
COUNTIES...
At 645 AM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Crescent, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mulhall, Orlando, and Lake Carl Blackwell.
This includes Interstate 35 between mile markers 166 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3610 9716 3589 9750 3593 9757 3599 9758
3616 9748 3617 9746 3619 9746 3626 9742
TIME...MOT...LOC 1245Z 228DEG 36KT 3594 9752
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JT937
WWUS54 KOUN 041251
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
651 AM CST Mon Nov 4 2024
OKC083-103-119-041301-
/O.EXP.KOUN.TO.W.0178.000000T0000Z-241104T1300Z/
Noble OK-Logan OK-Payne OK-
651 AM CST Mon Nov 4 2024
...THE TORNADO WARNING FOR SOUTHWESTERN NOBLE...NORTHWESTERN LOGAN
AND WEST CENTRAL PAYNE COUNTIES WILL EXPIRE AT 700 AM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 3610 9716 3589 9750 3593 9757 3599 9758
3616 9748 3617 9746 3619 9746 3626 9742
TIME...MOT...LOC 1251Z 219DEG 35KT 3598 9748
$$
JTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 5:44 AM CST, 53 minutes earlier. Its key messages:
- Updated at 542 AM CST Mon Nov 4 2024 -One final round of storms expected today, with continued risks for severe weather and flash flooding. -Cooler and drying out tonight through midweek. -Another dynamic system approaches Thursday through Saturday, bringing renewed storm chances
Area forecast discussion, Nov 4, 5:44 AM CST, 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
544 AM CST Mon Nov 4 2024
...New AVIATION...
.KEY MESSAGES...
Updated at 542 AM CST Mon Nov 4 2024
-One final round of storms expected today, with continued risks for
severe weather and flash flooding.
-Cooler and drying out tonight through midweek.
-Another dynamic system approaches Thursday through Saturday,
bringing renewed storm chances
&&
.NEAR TERM...
(Today and tonight)
Issued at 226 AM CST Mon Nov 4 2024
After a few very active days of severe weather and flooding, one
final round is expected this morning into the afternoon as the main
upper trough finally lifts out into the plains. Currently the
environment across much of the area has been somewhat stabilized
by earlier rounds of storms, with the effective boundary
separating the more moist/unstable airmass currently positioned
across south-central Oklahoma snaking southwestward south of our
western north Texas counties. Ongoing convection to the north of
this boundary this morning will continue to pose a risk for
marginally severe hail and gusty winds, as well as a flooding
risk where storms train over the same areas.
The expectation is that the boundary will begin to lift northward
across southern Oklahoma this morning as surface pressure falls
occur to our west and the low-level winds begin to strengthen. Along
and south of this effective warm front, the environment will be
characterized by MLCAPE on the order of 2000 J/Kg along with ample
low-level instability (0-3km CAPE of 150-200 J/Kg) and wind shear
(0-1 SRH 150-200 m^2/s^2). A broken line of storms is expected to
develop along the dryline/pacific front by mid to late morning in
southwest OK and western north Texas, with a mix of supercells
and linear segments. This activity is then expected to march
eastward through the afternoon as additional more elevated
convection develops along and north of the warm front across
central into northern Oklahoma.
The greatest tornado risk will be along and south of the warm front
and ahead of the dryline (generally near and south of the I-44
corridor) from late morning through the afternoon. These storms will
also pose a risk for large hail and damaging wind gusts. Further
north the severe threat is less, but storms here could still
produce isolated large hail and damaging wind gusts.
Finally, we will continue to see a flood risk given saturated soils
from widespread 4-6" rainfall totals with isolated amount close to
8" the past 2 days. Areas that see training of storms will be
particularly susceptible to more significant flooding concerns. The
two most likely areas for this appear to be with the current
activity from central Oklahoma into southwest Oklahoma early this
morning, and north of the warm front late this morning into the
afternoon across central into north central Oklahoma.
The severe threat will end by late afternoon and early evening as
the pacific front clears the area to the east. Wraparound showers
and isolated thunderstorms will linger across northwest Oklahoma
tonight as the upper low moves overhead. Chillier temperatures will
push in from the northwest overnight, with lows in the upper 30s
across northwest Oklahoma and 40s across much of the rest of the
area outside our far southeast.
Ware
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 226 AM CST Mon Nov 4 2024
Cooler and drier conditions (outside of some early morning showers
across southeast Oklahoma) will settle over the region during the
day on Tuesday, with highs only in the upper 50s to mid 60s across
the area. Quieter weather will persist into the day on Wednesday as
the next upper trough deepens across the Rockies into the southwest
US. Highs Wednesday will warm back into the mid 60s to low 70s.
Ware
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 226 AM CST Mon Nov 4 2024
The next system will begin to approach late Wednesday into Thursday,
with shower and thunderstorm chances ramping up with the initial
wave of ascent/warm advection. Several rounds of showers/storms
are then expected Friday through Saturday as a closed low across
AZ/NM moves slowly eastward. As of now the moisture with this
upcoming system does not appear as anomalous as our current
system. NBM 25th-75th percentiles for the Thursday through
Saturday period suggest rainfall totals of 0.5-2 across much of
the area, with locally higher amounts possible.
Ware
&&
.AVIATION...
(12Z TAFS)
Issued at 542 AM CST Mon Nov 4 2024
A few rounds of showers and thunderstorms, some severe, are
expected today with LIFR to MVFR conditions. VFR conditions will
return (from west to east) beginning this afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 71 45 59 43 / 90 10 0 0
Hobart OK 71 41 62 41 / 90 10 0 0
Wichita Falls TX 74 46 63 43 / 80 10 0 0
Gage OK 62 37 62 39 / 70 50 0 0
Ponca City OK 69 45 59 40 / 100 30 0 0
Durant OK 77 53 65 45 / 100 70 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ007-008-012-013-
017>020-023>032-035>048-050>052.
TX...Flood Watch through this afternoon for TXZ083>090.
&&
NEAR TERM...08
SHORT TERM...08
LONG TERM....08
AVIATION...01In the hours before
Special weather statement, Nov 4, 2:53 AM CST, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Norman OK
253 AM CST Mon Nov 4 2024
OKZ027>029-040930-
Grady OK-Cleveland OK-McClain OK-
253 AM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of east central Grady,
northern Cleveland and northwestern McClain Counties through 330 AM
CST...
At 253 AM CST, Doppler radar was tracking a strong thunderstorm near
Dibble, moving northeast at 50 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Oklahoma City, Norman, Moore, Newcastle, Blanchard, Noble,
Goldsby, Dibble, Washington, Cole, Middleberg, Lake Thunderbird, and
Tabler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3496 9772 3506 9784 3537 9745 3521 9720
TIME...MOT...LOC 0853Z 229DEG 43KT 3506 9769
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
..speg.Special weather statement, Nov 4, 3:03 AM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Norman OK
303 AM CST Mon Nov 4 2024
OKZ033>037-TXZ083-085-040930-
Harmon OK-Kiowa OK-Tillman OK-Greer OK-Jackson OK-Wilbarger TX-
Hardeman TX-
303 AM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of Jackson, southwestern
Kiowa, northwestern Tillman, southeastern Harmon, southeastern Greer,
northwestern Wilbarger and east central Hardeman Counties through 330
AM CST...
At 303 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Gould to 4 miles northwest of Chillicothe.
Movement was northeast at 50 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altus, Frederick, Tipton, Blair, Chillicothe, Olustee, Eldorado,
Martha, Gould, Elmer, Headrick, Friendship, Altus Air Force Base,
Duke, Warren, Fargo, Humphreys, Odell, Hester, and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3501 9927 3436 9896 3421 9957 3467 9977
TIME...MOT...LOC 0903Z 235DEG 42KT 3470 9974 3431 9955
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WareSpecial weather statement, Nov 4, 3:29 AM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Norman OK
329 AM CST Mon Nov 4 2024
OKZ022-034>038-041000-
Kiowa OK-Tillman OK-Washita OK-Greer OK-Comanche OK-Jackson OK-
329 AM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of south central
Washita, northwestern Comanche, eastern Jackson, Kiowa, northwestern
Tillman and southeastern Greer Counties through 400 AM CST...
At 329 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Martha to 3 miles east of
Elmer. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altus, Hobart, Granite, Snyder, Tipton, Blair, Lone Wolf, Mountain
Park, Indiahoma, Roosevelt, Gotebo, Manitou, Martha, Rocky, Elmer,
Headrick, Friendship, Cooperton, Altus Air Force Base, and Tom Steed
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3527 9902 3503 9870 3453 9875 3442 9931
3481 9956
TIME...MOT...LOC 0929Z 241DEG 32KT 3478 9945 3449 9930
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WareSpecial weather statement, Nov 4, 3:59 AM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Norman OK
359 AM CST Mon Nov 4 2024
OKZ022-035-037-038-041030-
Kiowa OK-Tillman OK-Washita OK-Comanche OK-
359 AM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of southeastern Washita,
northwestern Comanche, Kiowa and north central Tillman Counties
through 430 AM CST...
At 359 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Roosevelt to 3 miles west
of Snyder. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Snyder, Mountain View, Mountain Park, Roosevelt, Gotebo, Cooperton,
Tom Steed Reservoir, southwestern Fort Sill, Wichita Mountains
Wildlife Refuge, Doris Campground, and The Visitor Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3523 9874 3466 9855 3457 9906 3467 9909
3468 9905 3469 9904 3470 9905 3470 9910
3492 9917
TIME...MOT...LOC 0959Z 226DEG 37KT 3490 9909 3465 9902
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WareLocal storm report, Nov 4, 4:29 AM CST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
429 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM Tstm Wnd Gst 3 SSE Frederick 34.35N 98.98W
11/04/2024 M63 MPH Tillman OK ASOS
ASOS station KFDR Frederick Altus.
&&
JTSpecial weather statement, Nov 4, 5:44 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Norman OK
544 AM CST Mon Nov 4 2024
OKZ018-023-024-027>029-041215-
Grady OK-Kingfisher OK-Canadian OK-Caddo OK-Cleveland OK-McClain OK-
544 AM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of southern Kingfisher,
northern Grady, east central Caddo, northwestern Cleveland, Canadian
and west central McClain Counties through 615 AM CST...
At 543 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Greenfield to 3 miles east of
Verden. Movement was east at 30 mph.
HAZARD...Wind gusts of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Western Oklahoma City, El Reno, Chickasha, Newcastle, Blanchard,
Kingfisher, Yukon, Mustang, Tuttle, Piedmont, Union City, Minco,
Okarche, Dibble, Cole, Verden, Calumet, Amber, Bridge Creek, and
Pocasset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3549 9767 3538 9767 3537 9764 3504 9756
3500 9808 3572 9826 3572 9821 3575 9821
3601 9780
TIME...MOT...LOC 1143Z 255DEG 26KT 3577 9823 3510 9802
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WareThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:09 PM CST | Tornado Warning | OUN | Atoka, Coal, Johnston | 51 min |
| Nov 3, 6:13 PM CST | Tornado Warning | OUN | Atoka, Coal | 32 min |
| Nov 3, 6:34 PM CST | Tornado Warning | OUN | Atoka, Bryan, Johnston | 26 min |
| Nov 3, 6:35 PM CST | Flash Flood Warning | OUN | Hughes | 3 hr |
| Nov 3, 6:41 PM CST | Tornado Warning | OUN | Atoka, Coal | 34 min |
| Nov 3, 6:46 PM CST | Tornado Warning | OUN | Atoka | 29 min |
| Nov 3, 6:57 PM CST | Tornado Warning | OUN | Atoka | 50 min |
| Nov 3, 7:00 PM CST | Tornado Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| Nov 3, 7:20 PM CST | River Flood Advisory | OUN | Atoka | 13 hr |
| Nov 3, 7:46 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 44 min |
| Nov 3, 8:17 PM CST | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Stephens | 3 hr |
| Nov 3, 8:25 PM CST | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 3 hr |
| Nov 3, 8:29 PM CST | Special Weather Statement | OUN | Atoka | 31 min |
| Nov 3, 9:39 PM CST | Special Weather Statement | OUN | Cotton | 36 min |
| Nov 3, 10:52 PM CST | Areal Flood Advisory | OUN | Garvin, Grady, McClain | 2 hr |
| Nov 3, 11:48 PM CST | Areal Flood Advisory | OUN | Cotton, Garvin, Jefferson, Stephens | 3 hr |
| Nov 3, 11:52 PM CST | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| Nov 4, 1:05 AM CST | Areal Flood Advisory | OUN | Cleveland, Garvin, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Nov 4, 1:17 AM CST | Areal Flood Advisory | OUN | Garvin, Grady, McClain, Stephens | 3 hr |
| Nov 4, 2:00 AM CST | Flash Flood Warning | OUN | Pottawatomie, Seminole | 3 hr |
| Nov 4, 2:02 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Nov 4, 2:23 AM CST | Special Weather Statement | OUN | Grady | 37 min |
| Nov 4, 2:53 AM CST | Special Weather Statement | OUN | Cleveland | 37 min |
| Nov 4, 3:03 AM CST | Special Weather Statement | OUN | Jackson | 27 min |
| Nov 4, 3:29 AM CST | Special Weather Statement | OUN | Jackson, Kiowa | 31 min |
| Nov 4, 3:59 AM CST | Special Weather Statement | OUN | Kiowa | 31 min |
| Nov 4, 4:19 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 41 min |
| Nov 4, 4:20 AM CST | Tornado Warning | OUN | Comanche, Cotton, Tillman | 25 min |
| Nov 4, 4:36 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 39 min |
| Nov 4, 4:43 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 47 min |
| Nov 4, 4:47 AM CST | Areal Flood Advisory | OUN | Kiowa, Washita | 58 min |
| Nov 4, 5:13 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 31 min |
| Nov 4, 5:44 AM CST | Special Weather Statement | OUN | Canadian, Grady | 31 min |
| Nov 4, 6:11 AM CST | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Nov 4, 6:58 AM CST | Special Weather Statement | OUN | Noble | 32 min |
| Nov 4, 7:17 AM CST | Special Weather Statement | OUN | Noble, Payne | 43 min |
| Nov 4, 7:18 AM CST | Special Weather Statement | OUN | Comanche | 42 min |
| Nov 4, 7:43 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 47 min |
| Nov 4, 8:25 AM CST | Special Weather Statement | OUN | Grady | 35 min |
| Nov 4, 8:53 AM CST | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Nov 4, 9:47 AM CST | Special Weather Statement | OUN | Garvin | 28 min |
| Nov 4, 10:11 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 34 min |
| Nov 4, 10:14 AM CST | Special Weather Statement | OUN | Jefferson | 31 min |
| Nov 4, 10:28 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie, Seminole | 47 min |
| Nov 4, 10:29 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 31 min |
| Nov 4, 10:32 AM CST | Tornado Warning | OUN | Cleveland, Pottawatomie | 28 min |
| Nov 4, 10:38 AM CST | Tornado Warning | OUN | Carter, Jefferson, Stephens | 37 min |
| Nov 4, 10:55 AM CST | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 29 min |
| Nov 4, 10:58 AM CST | Tornado Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 47 min |
| Nov 4, 11:11 AM CST | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Nov 4, 11:17 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Nov 4, 11:18 AM CST | Severe Thunderstorm Warning | OUN | Lincoln | 27 min |
| Nov 4, 11:35 AM CST | Tornado Warning | OUN | Garvin, McClain | 40 min |
| Nov 4, 11:43 AM CST | Areal Flood Advisory | OUN | Payne | 3 hr |
| Nov 4, 11:43 AM CST | Tornado Warning | OUN | Garvin, Murray | 32 min |
| Nov 4, 12:06 PM CST | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Nov 4, 12:38 PM CST | Tornado Warning | OUN | Seminole | 31 min |
| Nov 4, 12:47 PM CST | Severe Thunderstorm Warning | OUN | Pontotoc, Pottawatomie, Seminole | 43 min |
| Nov 4, 12:51 PM CST | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 24 min |
| Nov 4, 1:22 PM CST | Special Weather Statement | OUN | Marshall | 38 min |
| Nov 4, 1:25 PM CST | Tornado Warning | OUN | Atoka, Coal | 23 min |
| Nov 4, 1:27 PM CST | Special Weather Statement | OUN | Hughes | 48 min |
| Nov 4, 1:28 PM CST | River Flood Advisory | OUN | Payne | 24 hr |
| Nov 4, 1:48 PM CST | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Love, Marshall | 42 min |
| Nov 4, 1:51 PM CST | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| Nov 4, 1:52 PM CST | River Flood Advisory | OUN | Atoka | 13 hr |
| Nov 4, 2:23 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 52 min |
| Nov 4, 2:34 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 3 hr |
| Nov 4, 3:04 PM CST | Special Weather Statement | OUN | Atoka | 41 min |
| Nov 4, 3:15 PM CST | Special Weather Statement | OUN | Bryan | 45 min |
| Nov 4, 4:15 PM CST | Severe Thunderstorm Warning | OUN | Bryan | 30 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.